Advertisement -- Learn more about ads on this site.
PAMSCHWETZ
25,000-29,999 SparkPoints 25,714
SparkPoints
 

on prednisone again

Friday, May 10, 2013

new health problem...ITP...requires prednisone to keep the platelets up...it is either that or more immunoglobin IV...so prednisone is the less invasive alternative but I have had it in the past and had every possible side effect from it....was using it to treat my chronic uveitis problem...that is how I gained all the extra weight in the first place...was doing pretty good here getting the weight off but now I have gained five pounds from being on prednisone again....they had to up the dosage due to platelet loss....I don't have the energy to exercise...am trying to eat less calories but it makes you hungry too...trying to drink more water to fill me up and stay away from junk food totally...barbecue potato chips are my downfall so I have not been buying them...am having popcorn instead but not sure how much better that is with the salt...I also have high blood pressure that is being controled by lisinopril...trying to eat mostly salads and soup....any suggestions on keeping the calories down and trying to get some exercise in....maybe if I just do five minutes at a time several times a day....better than nothing...was starting to get back to walking with Leslie Sansone part one that is a fifteen minute exercise program that is equivalent to walking a mile due to the pace and different exercises thrown into it...with my arthritis and fibromyalgia...it was pretty easy for me to do and keep up with....I just get winded now and have to stop....ugh....I don't understand all these auto immune problems...I am eating healthier...much less meat...more salad and vegetable or minestrone soup...chili...all I can do is try...but why are health problems creeping up even though I am eating healthier? Everything is idiopathic and due to inflammation and auto immune problems...doctors just prescribe the pills to try to control it but can't treat underlying problem as they say they do all the tests and can't find the causes...very frustrating...
Share This Post With Others
Member Comments About This Blog Post
  • v TDALIA
    I understand your frustration... and your determination is admirable! All we can do is keep trying...even if the "weight" doesn't go down (because of the meds), we have the knowledge that we are eating right, and trying to keep our bodies as active as possible...Keep going, you are doing great! Do what you can...when you can...and keep listening to your body...
    1132 days ago
  • v TIME2BLOOM4ME
    emoticon
    1209 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.